• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

venaflaxine

  1. T

    Can someone help me please. ??

    Hello. I was prescribed venaflaxine from a pychiastrist. (Sorry for my spelling) I was given 75mg dose and was told to take it once a day. The first night I took it I was feeling sick and restless, the next day I felt like a zombie. I was tired had no attention span. I rang my GP and he advised...
  2. L

    Been to the doctors....

    and a mix bag from her, got the feeling she thought i was questioning her judgement, I wasnt just had lots of questions maybe doctors dont like paitents that ask questions :unsure: Anyway i have been put on venaflaxine again starting on 37.5mg and told about counselling near to my home so will...
  3. B

    Withdrawal/side effects of venaflaxine

    I am in my 4th day of withdrawing from venaflaxine! I have been on either Prozac or Effexor (venaflaxine ) for 10 plus years. I feel awful. My brain has these "tremors" that are terrible. I am not sleeping well either. My question to someone is HOW LONG DOES THIS LAST? I have been taking...
  4. B

    does any one know.... (?parkinsonism?)

    hello i am new here, and i was wondering if anyone on here can help me?:confused: my father is on a lot of medication for various things, he had a heart attack in december, and has had two nervous break downs in the last 4 years. recently my mum and i have noticed his movments are very...
  5. C

    venaflaxine??

    has anyone tried the above not sure if i spelt it right?? doc now prescribed valium so gona try that until see pysch im running out of meds anything ending in a LYNE makes me ill so do ssri am i beyond help. someone please help.xx hope u are all well
Top